MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE S-8 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE S-8 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3286
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2020-01871.It was reported that the patient¿s ipg was inoperable and the lead¿s contact plate came off.Additionally, due to patient¿s unrelated health condition the entire system was explanted on (b)(6) 2020 addressing the issue.
 
Additional Manufacturer Narrative
The reported event of separation was confirmed.As received, the lamitrode was complete.Observed broken and exposed wires at electrode #6, as well as multiple broken wires at the paddle head.The separation and broken wires were consistent with an overstress condition or sudden event the lead was subjected to while still in vivo.(b)(4).The correct information has been updated.

Brand Name
LAMITRODE S-8 LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9745252
Report Number1627487-2020-01846
Device Sequence Number1802171
Product Code LGW
UDI-Device Identifier05415067017833
UDI-Public05415067017833
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2018
Device Model Number3286
Device Catalogue Number3286
Device Lot Number5449977
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/04/2020
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG
Outcome Attributed to Adverse Event Other;